# SDR DALA2025021101070

- Difficulty date: February 3, 2025
- Submitted: February 11, 2025
- Operation: Air carrier
- Aircraft: N6700
- Make and model: Boeing 757232
- Aircraft serial: 30337
- Aircraft time: 70,830 hours, 26,939 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6700 ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S/ . 2R SLIDE LIGHT INOP. CORRECTIVE ACTION: ADJUSTED 2R DOOR FWD PROXIMITY SWITCH. SLIDE LIGHT OPERATION NORMAL. MEL & PLACARD REMOVED. (0795532)
